# SDR ABXA20120131193

- Difficulty date: January 31, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FS 632 BETWEEN STRINGERS 35L AND 36L CORRODED.  REMOVED SHEAR TIE AT FS 632 BETWEEN STRINGERS 35L AND 36L.  INSTALLED NEW FABRICATED SHEAR TIE IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
